# SDR SWIA20241202

- Difficulty date: December 2, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N295SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000793
- Aircraft time: 13,640 hours, 9,844 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stringer
- Condition: Corroded
- Location: Fr 80 Stgr 25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FR 80 STGR 25R HAS AREA OF CORROSION ON DOUBLER     (C-CHECK RO 12/17/2024)    REMOVED EXISTING CORROSION DAMAGE TO AFT CARGO DOOR SURROUNDING DOUBLER AT FRAME 80 STRINGER 25R BY BLENDING REF: EMB SRM 51-10-03, L=1.330", W=0.730", H=0.023", REMAINING=0.040", NOMINAL=0.063" FOUND TO BE WITH IN ALLOWABLE LIMITS REF: ETD2024-170-900677 REV: A, TOOL ID# TC2-9307 EXP: 02-12-25 INSTALLED 2 RIVETS ON THE AFT CARGO DOOR FRAME 80 STRINGER 25R REF: EMB SRM 51-40-08, RESTORED SURFACE PROTECTION REF: EMB SRM 51-23-04 (PO# 319348), REF: EMB SRM 51-23-05 (PO# 323840), REF: EMB SRM 51-23-06 (PO# 322768, 322263) CPM 51-25-00-910-001-A (PO# 523589) THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
